MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC ENSEAL; ELECTROCAUTERY, GYNECOLOGIC (AND ACCESSORIES)

ETHICON ENDO-SURGERY, LLC ENSEAL; ELECTROCAUTERY, GYNECOLOGIC (AND ACCESSORIES)
Model Number ETRIO335H
Health Effect - Clinical Code Abscess (1690)
Date of Event 08/12/2019
Type of Reportable Event Malfunction
Event or Problem Description
During an exploratory laparoscopy, resection of sigmoid colon, drainage of pelvic abscess, colostomy, the enseal device malfunctioned.The upper jaw would not close.It had been working then it stopped.The upper jaw wouldn't come down.It stayed in the up position and could only close with force once removed from the trocar.A new device was obtained and functioned properly.The device was not saved.No harm came to the patient.

Brand Name
ENSEAL
Common Device Name
ELECTROCAUTERY, GYNECOLOGIC (AND ACCESSORIES)
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC
4545 creek rd.
ml #132
cincinnati OH 45242
MDR Report Key9192543
Report Number9192543
Device Sequence Number17058857
Product Code GEI
UDI-Device Identifier10705036000297
UDI-Public(01)10705036000297
Combination Product (Y/N)N
Initial Reporter StateNY
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/02/2019
Report Date (Section F) 10/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberETRIO335H
Device Catalogue NumberETRIO335H
Device Lot NumberT93K2L
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/15/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight82
Date Report Sent to FDA10/02/2019